# SDR GAIA00655

- Difficulty date: October 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CEHCK FOUND: SKIN JOINT BS359-360, STR 11R-14R SKIN BULGING.  CORRECTIVE ACTION: REMOVED FASTENERS, FOUND SKIN TO BE OUT OF LIMITS, FABRICATED REPAIR DOUBLER, ALODINED AND PRIMED REPAIR, & INSTALLED REPAIR IAW B727 SRM 51-30-2, 51-10-6, 53-30-1, 53-30-3, 51-10-2 & MM 51-20-151
